Open Access
2014 A New Upper Bound on the Infinity Norm of the Inverse of Nekrasov Matrices
Lei Gao, Chaoqian Li, Yaotang Li
J. Appl. Math. 2014(SI21): 1-8 (2014). DOI: 10.1155/2014/708128

Abstract

A new upper bound which involves a parameter for the infinity norm of the inverse of Nekrasov matrices is given. And we determine the optimal value of the parameter such that the bound improves the results of Kolotilina, 2013. Numerical examples are given to illustrate the corresponding results.

Citation

Download Citation

Lei Gao. Chaoqian Li. Yaotang Li. "A New Upper Bound on the Infinity Norm of the Inverse of Nekrasov Matrices." J. Appl. Math. 2014 (SI21) 1 - 8, 2014. https://doi.org/10.1155/2014/708128

Information

Published: 2014
First available in Project Euclid: 27 February 2015

zbMATH: 07131811
MathSciNet: MR3224375
Digital Object Identifier: 10.1155/2014/708128

Rights: Copyright © 2014 Hindawi

Vol.2014 • No. SI21 • 2014
Back to Top